# SDR DALA2025010312130

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 94,556 hours, 16,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:607. CORRECTIVE ACTION: FOUND BROKEN SCREW IN DOOR SILL GIRT BAR RECEPTICLE. OPS CHECK GOOD. (0737325)
